# SDR CALA2022081602086

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N883UA
- Make and model: Airbus A319-132
- Aircraft serial: 2574
- Aircraft time: 44,171 hours, 22,463 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Door 2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L2 DOOR SILL FWD, AFT AND UNDER GRIT BAR FITTING HAS CORROSION. GENERATED AT HAECO LCQ PER NR 9296506 (42506) BY V935 513. {A3NB-05-3-6059} RMVD AND RPLD L2 DOOR SILL IAW SRM 51-72-11-911-001 BY MECH V935 356 INSP BY V077960
